# SDR TAOA019714

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Packing
- Part number: MS29513223
- Condition: Leaking
- Location: Nr 3 Start Vlv
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

FLT 6030 - LGA-BOS - SMELL OF FUMES THROUGH OUT CABIN.  BOTH ON THE GROUND AND IN AIR.  FOUND NR 3 ENGINE START FUEL VALVE LEAKING IN RIGHT WHEEL WELL.  REPLACED PACKING ON FUEL VALVE FITTING, LEAK CHECKED AND OPERATIONAL CHECK ACCOMPLISHED.  (M)
